# SDR CA010305009

- Difficulty date: February 15, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,814 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 9742001212
- Condition: Inoperative
- Location: Flap Pdu
- Component: Flap Pdu, Pilats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS STICKING AT 15 PERCENT. FLAPS WOULD GO DOWN BUT WOULD NOT GO UP UNLESS ALL POWER WAS TURNED OFF AND THEN BACK ON. RELAY K667 WAS AT FAULT.
